# SDR 2025FA0000761

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: General aviation
- Aircraft: N190AT
- Make and model: Cubcft TOPCUB
- Aircraft serial: CCX20000196
- Aircraft time: 120 hours, 50 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: FX375M
- Condition: Chafed
- Location: Zone 100
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLINE FUEL FILTER CHAFES IN BRACKET THAT HOLDS IT TO FIREWALL.  DUE TO THIS,  A GROOVE WAS WORN INTO THE FUEL FILTER HOUSING.  THE FUEL FILTER BRACKET DOES NOT PROVIDE A TIGHT FIT.  FILTER IS ANDAIR P/N FX375-M  CUB CRAFTERS P/N VP5612-005.
